Jump to content
CrazyBoards.org

tapering off zoloft


Recommended Posts

so, i'm doing it.  again.  i forgot how much it sucks.

can anyone provide:

- tips (vitamins?  exercise?  what helps take the edge off?)

- moral support

- experiences (like, how long is this going to take?)

i thought i could do it cold turkey, but i caved with a 10 mg "chip" and felt better quickly.  but i'm still having nightmares, drenching night sweats, irritability, and the worst shits i've ever had in my life.  (sorry.  it's true!)

this sucks, sucks, sucks.

ok bye.

Link to comment
Share on other sites

thanks for the info on the supplements!

my pdoc has me on a small dose of prozac and back on 50 of zoloft for a week, then i am to stop the zoloft and taper the prozac.

so far no withdrawal, just the side effects from prozac.

we shall see...

Link to comment
Share on other sites

thanks for the info on the supplements!

my pdoc has me on a small dose of prozac and back on 50 of zoloft for a week, then i am to stop the zoloft and taper the prozac.

so far no withdrawal, just the side effects from prozac.

we shall see...

bella that is an excellent method to discontinue it.  The only question that remains is in the end, do you need an anti-depressant for your condition?  I guess you will only know once you are totally off it.

Link to comment
Share on other sites

i know!  i am really nervous about that, too.

i have switched pdocs so much recently that i feel like i've had a gabillion dx's and even more px's.

but i originally thought i was bipolar, then it turns out i'm not, and i'm finally being medicated for my add properly.

my current pdoc thinks the add was causing a lot of the depression, and now that the add is medicated the depression need not be.

i *am* sad (as in seasonal affective disorder) though, but i use a light every morning and am fairly good about exercising.

my pdoc seems 100% convinced that i don't need an antidepressant.

hope she's right....

:::fingers crossed:::

Link to comment
Share on other sites

  • 4 months later...

I'm bumping this topic, to see if there's any additional input? I received "permission" to discontinue zoloft, to see if my hands would quit shaking. I asked about whether I should taper down, and pdoc didn't seem concerned about it (yeah, it's not his head it'll be fucking with!) Anyway, I take 40mg of celexa as well... will this help at all with withdrawal (HOPEFULLY there will none!)? No plans to lower the celexa, either, that'll stay the same.

Link to comment
Share on other sites

I'm bumping this topic, to see if there's any additional input? I received "permission" to discontinue zoloft, to see if my hands would quit shaking. I asked about whether I should taper down, and pdoc didn't seem concerned about it (yeah, it's not his head it'll be fucking with!) Anyway, I take 40mg of celexa as well... will this help at all with withdrawal (HOPEFULLY there will none!)? No plans to lower the celexa, either, that'll stay the same.

Rabbit - could you let me know if the zoloft discontiunation stops the hand shaking? Because I have noticed that when I switched from Effexor to my Zoloft/Straterra combo my hands are shaking like crazt and I am trying to figure out if it is the Zoloft or the Strat that is making me shakey.

Good luck with your discontinuation!

Link to comment
Share on other sites

Rabbit - could you let me know if the zoloft discontiunation stops the hand shaking? Because I have noticed that when I switched from Effexor to my Zoloft/Straterra combo my hands are shaking like crazt and I am trying to figure out if it is the Zoloft or the Strat that is making me shakey.

Certainly! This was what I was initially prescribed after a severe depressive crash (unbenownst to pdoc that I was bipolar), and that's when the shaking started. It was, of course, REALLY bad at 200mg, and I did notice an improvement when I tapered down to 50mg. Keeping fingers crossed this will do the trick, as pdoc has cut me off xanax.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...